RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 4, Pages 631–635 (Mi mz3707)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

Elliptic Equation with Nonsymmetric Matrix: Averaging of the “Variational Solutions”

S. E. Pastukhovaa, S. V. Tikhomirovab

a Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)
b Vladimir State Pedagogical University

Keywords: elliptic equation, diffusion equation, skew-symmetric periodic matrix, variational solution, approximation solution, averaging problem, solenoidal vector

DOI: https://doi.org/10.4213/mzm3707

Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:4, 560–565

Bibliographic databases:

Received: 24.11.2005

Citation: S. E. Pastukhova, S. V. Tikhomirova, “Elliptic Equation with Nonsymmetric Matrix: Averaging of the “Variational Solutions””, Mat. Zametki, 81:4 (2007), 631–635; Math. Notes, 81:4 (2007), 560–565

Citation in format AMSBIB
\Bibitem{PasTik07}
\by S.~E.~Pastukhova, S.~V.~Tikhomirova
\paper Elliptic Equation with Nonsymmetric Matrix: Averaging of the ``Variational Solutions''
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 4
\pages 631--635
\mathnet{http://mi.mathnet.ru/mz3707}
\crossref{https://doi.org/10.4213/mzm3707}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2352029}
\zmath{https://zbmath.org/?q=an:1180.35142}
\elib{http://elibrary.ru/item.asp?id=9486232}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 4
\pages 560--565
\crossref{https://doi.org/10.1134/S0001434607030340}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000246269000034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248340356}


Linking options:
  • http://mi.mathnet.ru/eng/mz3707
  • https://doi.org/10.4213/mzm3707
  • http://mi.mathnet.ru/eng/mz/v81/i4/p631

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Pastukhova, “Operator Estimates in Nonlinear Problems of Reiterated Homogenization”, Proc. Steklov Inst. Math., 261 (2008), 214–228  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. Pastukhova S. E., Tikhomirov R. N., “Estimates of locally periodic and reiterated homogenization for parabolic equations”, Dokl. Math., 80:2 (2009), 674–678  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
    3. Pastukhova S., “Estimates in homogenization of parabolic equations with locally periodic coefficients”, Asymptot. Anal., 66:3-4 (2010), 207–228  mathscinet  zmath  isi  elib
    4. S. E. Pastukhova, “Approximation of the Exponential of a Diffusion Operator with Multiscale Coefficients”, Funct. Anal. Appl., 48:3 (2014), 183–197  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. S. E. Pastukhova, “The Neumann problem for elliptic equations with multiscale coefficients: operator estimates for homogenization”, Sb. Math., 207:3 (2016), 418–443  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. Pastukhova S.E., “Estimates in homogenization of higher-order elliptic operators”, Appl. Anal., 95:7, SI (2016), 1449–1466  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:320
    Full text:113
    References:51
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020